# SDR 9515479609

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 59225332
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE RIGHT WING NR 3 SLAT CENTER RIB MOUNT HOLES.  REPAIRED RIB (P/N 5922533-2), PER EA 99-97598.
